# SDR UALA2011033101545

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,973 hours, 8,788 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 462286
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT COPILOT PFD BLANK.  SWAPPED LEFT DU INTO CENTER POSITION.  CENTER DU IS INOP.  REPLACED CTR LWR DU AS PER MM.  INSTALLATION TEST, PASSED.
